# SDR UPS804704

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LONG 35 CORRODED BEYOND LIMITS AT FS 500.  MAINTENANCE CUT OUT DAMAGED AREA AND INSTALLED REPAIR PARTS IAW SRM 53-2-2, 51-1-20D AND 53-2-2.
